Statins and other Cholesterol-lowering drugs found to be strongly associated with Memory Loss.
A groundbreaking study was published in JAMA Intern Med,on June 08, 2015 online.
In this study, researchers from Rutgers University, Newark, New Jersey, USA, investigated if there was a link between memory loss and Statin as well as other cholesterol-lowering drugs.
The study compared 482,543 statin users with 2 control groups: 482,543 matched individuals, who did not use any cholesterol-lowering drug and 26,484 individuals who used cholesterol-lowering drugs other than statins.
The researchers found that both statin and non-statin cholesterol-lowering drugs were strongly associated with acute memory loss compared with non-users of any cholesterol-lowering drugs.
Other known side-effects from statin drugs include:
Severe muscle pains and muscle weakness, which can be permanent
Acute muscle necrosis (Rhabdomyolysis) which can cause acute kidney shut-down and death
Digestive issues such as gas, diarrhea, bloating
Caution: You should not stop taking Statin or other cholesterol-lowering drugs without consulting your physician.
Copyright © All rights reserved.